# SDR WTAA950215

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120175
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Fuse
- Part number: F02A250VIA
- Condition: Blown
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - CABIN EMERGENCY FLOOR TRACK LIGHTING REPORTED PARTIALLY INOPERATIVE.  MAINTENACNE DEFERRED EMERGENCY LIGHTS PER MEL 33-50-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED THE DEFERRAL BY THE REPLACEMENT OF FUSE (F0031).  (M)
